# SDR COMA0360429

- Difficulty date: September 24, 2003
- Submitted: September 25, 2003
- Operation: Air carrier
- Aircraft: N966CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7132
- Aircraft time: 17,837 hours, 16,175 cycles
- Engine: Ge CF34*
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 59465
- Condition: Defective
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FLIGHT 5498 DURING INSPECTION FOUND THE FLOOR PROXIMITY EMERGENCY LIGHTING INOPERATIVE AT ROWS 6,7, AND 8.  REPLACED SECTION OF THE FLOOR EMERGENCY LIGHTING STRIP.
